Weighted harmonic bergman functions on half-spaces

Hyung Woon Koo, Kyesook Nam, Y. I. Heungsu

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

On the setting of the upper half-space H of the Euclidean n-space, we show the boundedness of weighted Bergman projection for 1 < p < ∞ and nonorthogonal projections for 1 ≤ p < ∞. Using these results, we show that Bergman norm is equivalent to the normal derivative norms on weighted harmonic Bergman spaces. Finally, we find the dual of bα1.

Original languageEnglish
Pages (from-to)975-1002
Number of pages28
JournalJournal of the Korean Mathematical Society
Volume42
Issue number5
Publication statusPublished - 2005 Sep 1

Fingerprint

Half-space
Harmonic
Harmonic Bergman Space
Bergman Projection
Norm
Weighted Bergman Space
Boundedness
Euclidean
Projection
Derivative

Keywords

  • Fractional derivative
  • Harmonic Bergman functions
  • Upper half-space
  • Weighted Bergman kernel

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Weighted harmonic bergman functions on half-spaces. / Koo, Hyung Woon; Nam, Kyesook; Heungsu, Y. I.

In: Journal of the Korean Mathematical Society, Vol. 42, No. 5, 01.09.2005, p. 975-1002.

Research output: Contribution to journalArticle

Koo, Hyung Woon ; Nam, Kyesook ; Heungsu, Y. I. / Weighted harmonic bergman functions on half-spaces. In: Journal of the Korean Mathematical Society. 2005 ; Vol. 42, No. 5. pp. 975-1002.
@article{12e169469c7d4344b1309d43dd0ab04c,
title = "Weighted harmonic bergman functions on half-spaces",
abstract = "On the setting of the upper half-space H of the Euclidean n-space, we show the boundedness of weighted Bergman projection for 1 < p < ∞ and nonorthogonal projections for 1 ≤ p < ∞. Using these results, we show that Bergman norm is equivalent to the normal derivative norms on weighted harmonic Bergman spaces. Finally, we find the dual of bα1.",
keywords = "Fractional derivative, Harmonic Bergman functions, Upper half-space, Weighted Bergman kernel",
author = "Koo, {Hyung Woon} and Kyesook Nam and Heungsu, {Y. I.}",
year = "2005",
month = "9",
day = "1",
language = "English",
volume = "42",
pages = "975--1002",
journal = "Journal of the Korean Mathematical Society",
issn = "0304-9914",
publisher = "Korean Mathematical Society",
number = "5",

}

TY - JOUR

T1 - Weighted harmonic bergman functions on half-spaces

AU - Koo, Hyung Woon

AU - Nam, Kyesook

AU - Heungsu, Y. I.

PY - 2005/9/1

Y1 - 2005/9/1

N2 - On the setting of the upper half-space H of the Euclidean n-space, we show the boundedness of weighted Bergman projection for 1 < p < ∞ and nonorthogonal projections for 1 ≤ p < ∞. Using these results, we show that Bergman norm is equivalent to the normal derivative norms on weighted harmonic Bergman spaces. Finally, we find the dual of bα1.

AB - On the setting of the upper half-space H of the Euclidean n-space, we show the boundedness of weighted Bergman projection for 1 < p < ∞ and nonorthogonal projections for 1 ≤ p < ∞. Using these results, we show that Bergman norm is equivalent to the normal derivative norms on weighted harmonic Bergman spaces. Finally, we find the dual of bα1.

KW - Fractional derivative

KW - Harmonic Bergman functions

KW - Upper half-space

KW - Weighted Bergman kernel

UR - http://www.scopus.com/inward/record.url?scp=25444469921&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=25444469921&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:25444469921

VL - 42

SP - 975

EP - 1002

JO - Journal of the Korean Mathematical Society

JF - Journal of the Korean Mathematical Society

SN - 0304-9914

IS - 5

ER -